# SDR SWI2025F00720

- Difficulty date: April 28, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 47,666 hours, 41,316 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Tie Down
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO NET TIE DOWN RIGN ASSEMBLY AND ASSOACIATED INBOARD AND OUTBOARD ANGLE (REFERENCE SRM 53-61-43 ITEMS 6 & 8) REMOVED TO F.O.M. WITH REFERENCE TO SRM 51-42-21.  (C-CHECK RO 06/12/2025)REINSTALLED THE CENTER CARGO NET TIE DOWN RING ASSEMBLY AND ASSOACIATED INBOARD AND OUTBOARD ANGLE (REFERENCE SRM 53-61-43 ITEMS 6 & 8) WITH REFERENCE TO SRM 51-42-21. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED M-337. REF CP 30181426 FOR CARGO DOOR RESTRAINT NETTING CENTER FITTING PLATE INSTALLATION.
